Follow
Tvrdy Milan
Tvrdy Milan
Verified email at math.cas.cz - Homepage
Title
Cited by
Cited by
Year
Differential and integral equations : Boundary value problems and adjoints
Š Schwabik, M Tvrdý, O Vejvoda
Academia & Reidel, 1979
375*1979
Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems
I Rachůnková, M Tvrdý, I Vrkoč
Journal of Differential equations 176 (2), 445-469, 2001
1772001
Solvability of nonlinear singular problems for ordinary differential equations
I Rachůnková, S Stanek, M Tvrdy
Hindawi Publishing Corporation, 2009
1152009
Kurzweil–Stieltjes integral: theory and applications
GA Monteiro, A Slavík, M Tvrdý
1082019
Regulated functions and the Perron-Stieltjes integral
M Tvrdý
Časopis pro pěstování matematiky 114 (2), 187-209, 1989
1001989
Singularities and Laplacians in boundary value problems for nonlinear ordinary differential equations
I Rachůnková, S Staněk, M Tvrdý
Handbook of differential equations: ordinary differential equations 3, 607-723, 2006
982006
DIFFERENTIAL AND INTEGRAL EQUATIONS IN THE SPACE OF REGULATED FUNCTIONS
M Tvrdý
Memoirs on Differential Equations and Mathematical Physics 25, 1-104, 2002
922002
Existence results for impulsive second-order periodic problems
I Rachůnková, M Tvrdý
Nonlinear Analysis: Theory, Methods & Applications 59 (1-2), 133-146, 2004
672004
Boundary value problems for generalized linear differential equations
Š Schwabik, M Tvrdý
Czechoslovak Mathematical Journal 29 (3), 451-477, 1979
521979
Generalized linear differential equations in a Banach space: Continuous dependence on a parameter
GA Monteiro, M Tvrdý
Discrete Contin. Dyn. Syst 33 (1), 283-303, 2013
462013
Non-ordered lower and upper functions in second order impulsive periodic problems
I Rachunková, M Tvrdý
Dynamics of Continuous, Discrete & Impulsive Systems. Series A 12 (3-4), 397-415, 2005
442005
Generalized differential equations in the space of regulated functions (Boundary value problems and controllability)
M Tvrdý
Mathematica Bohemica 116 (3), 225-244, 1991
421991
On Kurzweil-Stieltjes integral in a Banach space
GA Monteiro, M Tvrdý
Mathematica Bohemica 137 (4), 365-381, 2012
392012
Existence of solutions to a linear integro-boundary-differential equation with additional conditions
O Vejvoda, M Tvrdy
Annali di Matematica Pura ed Applicata 89, 169-216, 1971
311971
Continuous dependence of solutions of generalized linear differential equations on a parameter
Z Halas, M Tvrdý
Funct. Differ. Equ 16 (2), 299-313, 2009
302009
Differential and integral equations: boundary value problems and adjoints, Academia, Praha
S Schwabik, M Tvrdy, O Vejvoda
30*1979
A generalized anti-maximum principle for the periodic one-dimensional p-Laplacian with sign-changing potential
A Cabada, JÁ Cid, M Tvrdý
Nonlinear Analysis: Theory, Methods & Applications 72 (7-8), 3436-3446, 2010
262010
Nonlinear systems of differential inequalities and solvability of certain boundary value problems.
I Rachůnková, M Tvrdý
Journal of Inequalities and Applications [electronic only] 6 (2), 199-226, 2001
252001
Linear distributional differential equations in the space of regulated functions
M Pelant, M Tvrdý
Mathematica Bohemica 118 (4), 379-400, 1993
241993
On the pumping effect in a pipe/tank flow configuration with friction
JÁ Cid, G Propst, M Tvrdý
Physica D: Nonlinear Phenomena 273, 28-33, 2014
232014
The system can't perform the operation now. Try again later.
Articles 1–20